# SDR UPS07851117

- Difficulty date: October 24, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,894 hours, 27,384 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT HORIZONTAL STAB AFT WEB ACCESS HOLES HAVE CRACKS AT FASTENER HOLE ON  NR 5, 9, 10, AND 12.  STOP DRILLED ALL CRACKS, FABBED DOUBLERS, AND INSTALLED DOUBLERS IAW DC8 SRM 55-03-00, 51-1-8, AND 55-02-00.
